# SDR VNAA202402050030

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS= 394 TO FS= 409 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.   INTERCOSTALS (2 EAS) IN STA. FS= 394 TO FS= 409 NEAR STGR 27 AT MAIN AVIONICS BAY WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
